The condom broke while I was having sex with my boyfriend. I took plan B 2 days afterwards, now I'm spotting 4 days after taking the pill but haven't had my period yet which was supposed to come 2 days ago. What does that mean?
You start your birth control again exactly as you would have if you had not taken Plan B.
Spotting or bleeding after Plan B does not mean anything other than you have taken a large dose of artificial hormone.
It's common for your period to be late, & you can only know if it's caused by the Plan B, by taking a pregnancy test.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Aug 2015 • 1 answer
Updated 27 Mar 2018 • 2 answers
Updated 1 Aug 2017 • 1 answer
Updated 5 Aug 2018 • 1 answer
Updated 23 Sep 2018 • 1 answer